# SDR SWAA2019051532670

- Difficulty date: May 12, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 54,956 hours, 27,212 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 411A27805
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT DOOR ASSIST HANDLE COVER WOULDN'T STAY ON.  REATTACHED COVER PER SIP.
